# SDR DALA1111870661

- Difficulty date: February 14, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 64,585 hours, 29,965 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATHLIGHTS AT ROWS 1, 2, 26, AND 29 INOPERATIVE.  MAINTENANCE REPLACED CONNECTOR PINS AT EACH LOCATION.  OPERATIONAL CHECK WAS GOOD.
